November 2018, 38(11): 5615-5648. doi: 10.3934/dcds.2018246

A stochastic mass conserved reaction-diffusion equation with nonlinear diffusion

1. 

Laboratoire de Mathématique, Analyse Numérique et EDP, University of Paris-Sud, F-91405 Orsay Cedex, France

2. 

CNRS and Laboratoire de Mathématique, Analyse Numérique et EDP, University of Paris-Sud, F-91405 Orsay Cedex, France

3. 

Graduate School of Mathematical Sciences, University of Tokyo, Komaba, Tokyo 153-8914, Japan

* Corresponding author: Danielle Hilhorst

Received  December 2017 Revised  June 2018 Published  August 2018

Fund Project: The first author is supported by a public grant as part of the Investissement d'avenir project, reference ANR-11-LABX-0056-LMH, LabEx LMH

In this paper, we prove a well posedness result for an initial boundary value problem for a stochastic nonlocal reaction-diffusion equation with nonlinear diffusion together with a nul-flux boundary condition in an open bounded domain of $\mathbb{R}^n$ with a smooth boundary. We suppose that the additive noise is induced by a Q-Brownian motion.

Citation: Perla El Kettani, Danielle Hilhorst, Kai Lee. A stochastic mass conserved reaction-diffusion equation with nonlinear diffusion. Discrete & Continuous Dynamical Systems - A, 2018, 38 (11) : 5615-5648. doi: 10.3934/dcds.2018246
References:
[1]

D. C. AntonopoulouP. W. BatesD. Blömker and G. D. Karali, Motion of a droplet for the stochastic mass-conserving allen-cahn equation, SIAM Journal on Mathematical Analysis, 48 (2016), 670-708. doi: 10.1137/151005105.

[2]

C. BauzetG. Vallet and P. Wittbold, The cauchy problem for conservation laws with a multiplicative stochastic perturbation, Journal of Hyperbolic Differential Equations, 9 (2012), 661-709. doi: 10.1142/S0219891612500221.

[3]

C. Bennett and R. C Sharpley, Interpolation of Operators, volume 129. Academic press, 1988.

[4]

S. BoussaïdD. Hilhorst and T. N. Nguyen, Convergence to steady states for solutions of a reaction-diffusion equation, Evol. Equ. Control Theory, 4 (2015), 39-59. doi: 10.3934/eect.2015.4.39.

[5]

W. Cheney, Analysis for Applied Mathematics, Springer, 2001. doi: 10.1007/978-1-4757-3559-8.

[6]

G. Da Prato and A. Debussche, Stochastic cahn-hilliard equation, Nonlinear Analysis: Theory, Methods & Applications, 26 (1996), 241-263. doi: 10.1016/0362-546X(94)00277-O.

[7]

G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge university press, 2014. doi: 10.1017/CBO9781107295513.

[8]

T. Funaki and S. Yokoyama, Sharp interface limit for stochastically perturbed mass conserving allen-cahn equation, arXiv preprint, arXiv: 1610.01263, 2016.

[9]

L. Gawarecki and V. Mandrekar, Stochastic Differential Equations in Infinite Dimensions, Springer, 2011. doi: 10.1007/978-3-642-16194-0.

[10]

B. Gess, Strong solutions for stochastic partial differential equations of gradient type, Journal of Functional Analysis, 263 (2012), 2355-2383. doi: 10.1016/j.jfa.2012.07.001.

[11]

I. Karatzas and S. Shreve, Brownian Motion and Stochastic Calculus, volume 113. Springer Science & Business Media, 2013. doi: 10.1007/978-3-642-31898-6.

[12]

N. V. Krylov and B. L. Rozovskii, Stochastic evolution equations. stochastic differential equations: Theory and applications, Journal of Soviet Mathematics, 14 (1981), 1233-1277.

[13]

H. H. Kuo, Introduction to Stochastic Integration, Springer Science & Business Media, 2006.

[14]

M. Marion, Attractors for reaction-diffusion equations: Existence and estimate of their dimension, Applicable Analysis, 25 (1987), 101-147. doi: 10.1080/00036818708839678.

[15]

C. Prévôt and M. Röckner, A Concise Course on Stochastic Partial Differential Equations, volume 1905. Springer, 2007.

[16]

M. Reiß, Stochastic Differential Equations, Lecture Notes, Humboldt University Berlin, 2003.

[17]

J. Rubinstein and P. Sternberg, Nonlocal reaction-diffusion equations and nucleation, IMA Journal of Applied Mathematics, 48 (1992), 249-264. doi: 10.1093/imamat/48.3.249.

[18]

R. Temam, Navier-stokes Equations, volume 2. North-Holland Amsterdam, revised edition 1979.

show all references

References:
[1]

D. C. AntonopoulouP. W. BatesD. Blömker and G. D. Karali, Motion of a droplet for the stochastic mass-conserving allen-cahn equation, SIAM Journal on Mathematical Analysis, 48 (2016), 670-708. doi: 10.1137/151005105.

[2]

C. BauzetG. Vallet and P. Wittbold, The cauchy problem for conservation laws with a multiplicative stochastic perturbation, Journal of Hyperbolic Differential Equations, 9 (2012), 661-709. doi: 10.1142/S0219891612500221.

[3]

C. Bennett and R. C Sharpley, Interpolation of Operators, volume 129. Academic press, 1988.

[4]

S. BoussaïdD. Hilhorst and T. N. Nguyen, Convergence to steady states for solutions of a reaction-diffusion equation, Evol. Equ. Control Theory, 4 (2015), 39-59. doi: 10.3934/eect.2015.4.39.

[5]

W. Cheney, Analysis for Applied Mathematics, Springer, 2001. doi: 10.1007/978-1-4757-3559-8.

[6]

G. Da Prato and A. Debussche, Stochastic cahn-hilliard equation, Nonlinear Analysis: Theory, Methods & Applications, 26 (1996), 241-263. doi: 10.1016/0362-546X(94)00277-O.

[7]

G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge university press, 2014. doi: 10.1017/CBO9781107295513.

[8]

T. Funaki and S. Yokoyama, Sharp interface limit for stochastically perturbed mass conserving allen-cahn equation, arXiv preprint, arXiv: 1610.01263, 2016.

[9]

L. Gawarecki and V. Mandrekar, Stochastic Differential Equations in Infinite Dimensions, Springer, 2011. doi: 10.1007/978-3-642-16194-0.

[10]

B. Gess, Strong solutions for stochastic partial differential equations of gradient type, Journal of Functional Analysis, 263 (2012), 2355-2383. doi: 10.1016/j.jfa.2012.07.001.

[11]

I. Karatzas and S. Shreve, Brownian Motion and Stochastic Calculus, volume 113. Springer Science & Business Media, 2013. doi: 10.1007/978-3-642-31898-6.

[12]

N. V. Krylov and B. L. Rozovskii, Stochastic evolution equations. stochastic differential equations: Theory and applications, Journal of Soviet Mathematics, 14 (1981), 1233-1277.

[13]

H. H. Kuo, Introduction to Stochastic Integration, Springer Science & Business Media, 2006.

[14]

M. Marion, Attractors for reaction-diffusion equations: Existence and estimate of their dimension, Applicable Analysis, 25 (1987), 101-147. doi: 10.1080/00036818708839678.

[15]

C. Prévôt and M. Röckner, A Concise Course on Stochastic Partial Differential Equations, volume 1905. Springer, 2007.

[16]

M. Reiß, Stochastic Differential Equations, Lecture Notes, Humboldt University Berlin, 2003.

[17]

J. Rubinstein and P. Sternberg, Nonlocal reaction-diffusion equations and nucleation, IMA Journal of Applied Mathematics, 48 (1992), 249-264. doi: 10.1093/imamat/48.3.249.

[18]

R. Temam, Navier-stokes Equations, volume 2. North-Holland Amsterdam, revised edition 1979.

[1]

Samira Boussaïd, Danielle Hilhorst, Thanh Nam Nguyen. Convergence to steady state for the solutions of a nonlocal reaction-diffusion equation. Evolution Equations & Control Theory, 2015, 4 (1) : 39-59. doi: 10.3934/eect.2015.4.39

[2]

Keng Deng. On a nonlocal reaction-diffusion population model. Discrete & Continuous Dynamical Systems - B, 2008, 9 (1) : 65-73. doi: 10.3934/dcdsb.2008.9.65

[3]

M. Grasselli, V. Pata. A reaction-diffusion equation with memory. Discrete & Continuous Dynamical Systems - A, 2006, 15 (4) : 1079-1088. doi: 10.3934/dcds.2006.15.1079

[4]

Piermarco Cannarsa, Giuseppe Da Prato. Invariance for stochastic reaction-diffusion equations. Evolution Equations & Control Theory, 2012, 1 (1) : 43-56. doi: 10.3934/eect.2012.1.43

[5]

Zhenguo Bai, Tingting Zhao. Spreading speed and traveling waves for a non-local delayed reaction-diffusion system without quasi-monotonicity. Discrete & Continuous Dynamical Systems - B, 2018, 23 (10) : 4063-4085. doi: 10.3934/dcdsb.2018126

[6]

Lu Yang, Meihua Yang. Long-time behavior of stochastic reaction-diffusion equation with dynamical boundary condition. Discrete & Continuous Dynamical Systems - B, 2017, 22 (7) : 2627-2650. doi: 10.3934/dcdsb.2017102

[7]

Zhaosheng Feng. Traveling waves to a reaction-diffusion equation. Conference Publications, 2007, 2007 (Special) : 382-390. doi: 10.3934/proc.2007.2007.382

[8]

Bang-Sheng Han, Zhi-Cheng Wang. Traveling wave solutions in a nonlocal reaction-diffusion population model. Communications on Pure & Applied Analysis, 2016, 15 (3) : 1057-1076. doi: 10.3934/cpaa.2016.15.1057

[9]

José-Francisco Rodrigues, João Lita da Silva. On a unilateral reaction-diffusion system and a nonlocal evolution obstacle problem. Communications on Pure & Applied Analysis, 2004, 3 (1) : 85-95. doi: 10.3934/cpaa.2004.3.85

[10]

Jorge Ferreira, Hermenegildo Borges de Oliveira. Parabolic reaction-diffusion systems with nonlocal coupled diffusivity terms. Discrete & Continuous Dynamical Systems - A, 2017, 37 (5) : 2431-2453. doi: 10.3934/dcds.2017105

[11]

Jia-Feng Cao, Wan-Tong Li, Meng Zhao. On a free boundary problem for a nonlocal reaction-diffusion model. Discrete & Continuous Dynamical Systems - B, 2018, 23 (10) : 4117-4139. doi: 10.3934/dcdsb.2018128

[12]

Wei Wang, Anthony Roberts. Macroscopic discrete modelling of stochastic reaction-diffusion equations on a periodic domain. Discrete & Continuous Dynamical Systems - A, 2011, 31 (1) : 253-273. doi: 10.3934/dcds.2011.31.253

[13]

Yuncheng You. Random attractors and robustness for stochastic reversible reaction-diffusion systems. Discrete & Continuous Dynamical Systems - A, 2014, 34 (1) : 301-333. doi: 10.3934/dcds.2014.34.301

[14]

Xin Li, Xingfu Zou. On a reaction-diffusion model for sterile insect release method with release on the boundary. Discrete & Continuous Dynamical Systems - B, 2012, 17 (7) : 2509-2522. doi: 10.3934/dcdsb.2012.17.2509

[15]

Patrick De Kepper, István Szalai. An effective design method to produce stationary chemical reaction-diffusion patterns. Communications on Pure & Applied Analysis, 2012, 11 (1) : 189-207. doi: 10.3934/cpaa.2012.11.189

[16]

Mihaela Negreanu, J. Ignacio Tello. On a comparison method to reaction-diffusion systems and its applications to chemotaxis. Discrete & Continuous Dynamical Systems - B, 2013, 18 (10) : 2669-2688. doi: 10.3934/dcdsb.2013.18.2669

[17]

Klemens Fellner, Evangelos Latos, Takashi Suzuki. Global classical solutions for mass-conserving, (super)-quadratic reaction-diffusion systems in three and higher space dimensions. Discrete & Continuous Dynamical Systems - B, 2016, 21 (10) : 3441-3462. doi: 10.3934/dcdsb.2016106

[18]

Henri Berestycki, Nancy Rodríguez. A non-local bistable reaction-diffusion equation with a gap. Discrete & Continuous Dynamical Systems - A, 2017, 37 (2) : 685-723. doi: 10.3934/dcds.2017029

[19]

Elena Trofimchuk, Sergei Trofimchuk. Admissible wavefront speeds for a single species reaction-diffusion equation with delay. Discrete & Continuous Dynamical Systems - A, 2008, 20 (2) : 407-423. doi: 10.3934/dcds.2008.20.407

[20]

Tomás Caraballo, José A. Langa, James C. Robinson. Stability and random attractors for a reaction-diffusion equation with multiplicative noise. Discrete & Continuous Dynamical Systems - A, 2000, 6 (4) : 875-892. doi: 10.3934/dcds.2000.6.875

2017 Impact Factor: 1.179

Metrics

  • PDF downloads (53)
  • HTML views (55)
  • Cited by (0)

Other articles
by authors

[Back to Top]